RUS  ENG
Full version
JOURNALS // Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie // Archive

Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011 Issue 7, Pages 4–9 (Mi vyuru192)

This article is cited in 1 paper

Computational investigation of processes in Hoff models

A. A. Bayazitova

South Ural State University, Chelyabinsk

Abstract: The goal of the paper is the numerical study of an initial-boundary and an inverse problems for the Hoff equation in which the simplicity of the phase space and the solvability of the inverse problem is shown.

Keywords: Sobolev type equation, numeral computation, phase space.

UDC: 517.9

Received: 15.11.2010



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025